| Model Number |
N/A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Failure of Implant (1924)
| Date of Event |
11/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a uni knee arthroplasty and approximately 7 months later a revision surgery was performed due to the failed implant on tibial side.There was a visible cyst about the size of a marble toward to posterior aspect of the tibia that was mostly contained.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).D10 ¿ medical devices: oxf twin-peg cmntd fem sm pma; item# 161468; lot# 410880.Oxf anat brg lt sm size 4 pma; item# 159541; lot# 65677041.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2023 - 00427.3002806535 - 2023 - 00428.3002806535 - 2023 - 00429.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned products identified the lot numbers of the tray and bearing match what is listed in the sub form of the complaint.All 3 items show sign of use with gouges and scratches on the bearing, scratches on the polished surface of the tray and the femoral component.The tray and femoral component also have blue residue (cement) attached as well.A review of the device manufacturing records confirmed no abnormalities or deviations.Devices are used for treatment.Medical records were not provided.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.